# SDR GUUA94952020509A

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 26,838 hours, 32,411 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT AFT EMERGENCY EXIT DOOR DIFFICULT TO OPEN.  LUBRICATED RT AFT EMERGENCY EXIT DOOR INTERIOR LOCKING MECHANISM.
